# SDR VNAA2010070900002

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 15,391 hours, 16,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CAK, CREW REPORTED SOME EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED, RECONNECTED A LOOSE CONNECTION UNDER THE FLOORBOARDS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
